| Model Number |
UNIVERSAL GLENOID PRIMARY REAMER |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 30-dec-2025, it was reported by a sales representative via (b)(4) that an ar-9126rp instrument is dull.Noticed during a case but able to be completed with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection noted that the edges of the reamer head of the universal glenoid primary reamer, were chipped/damaged, and signs of wear and tear along the device.Functional testing was not performed due to the damage to the device.Per dfu-0023-eo - e.Inspection and maintenance - 2.Devices with cutting functions or sharp points become dull with continuous use.This condition does not indicate a device defect.This condition indicates normal wear.Dull devices may require replacement if they no longer perform as designed.Inspection prior to use should include verifying the cutting ability and sharpness of these points and edges.The most likely cause of the reported failure can be attributed to wear and tear damage resulting from repeated drilling and extended use of the device in the field.